# SDR 98ZZZX482

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N80605
- Make and model: Beech B300C
- Aircraft serial: FM6
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 10192006137
- Condition: Damaged
- Location: Fuel Filler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT REFUELING WHEN THE NOZZLE IS INSERTED INTO THE FUEL FILLER, IT OPENS THE ANTI-SYPHON VALVE FLAPPER DOOR (SPRING LOADED) AND EXTENDS INTO THE TANK AREA.  THE AREA OF ANTI-SYPHON VALVE THAT THE FLAPPER DOOR SEALS AGAINST IS CALLED THE PAN. THIS PART OF THE ANTI-SYPHON VALVE GETS DAMAGED (BENT) FROM THE NOZZLE.  AFTER THE PAN IS DAMAGED, THE FLAPPER DOOR CANNOT SEAL AND THE ANTI-SYPHON VALVE BECOMES LESS EFFECTIVE.  SUBMITTER RECOMMENDS CARE BE TAKEN WHEN INSERTING THE NOZZLE INTO THE TANK AND FUELING.
